# SDR ASAA2017011119320

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 10,115 hours, 3,360 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: C2006
- Condition: Failed
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT ENGAGE.  ACFT GROUNDED. A/T CURRENT STATUS ATTEMPTED, A/T WILL NOT ENGAGE. FOUND THE NR 1 A/T SWITCH NOT CLICKING, SUSPECT BAD SWITCH. FAULT CONFIRMED WITH INPUT FAILED THE TEST. REMOVED AND REPLACED A/T DISENGAGE SWITCH. INSTALLATION TESTED GOOD, OPS TESTED GOOD IAW AMM 22-31-51 AND 22-31-00.
